# SDR R61A20110046

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 17,315 hours, 12,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Part time: 17,315 hours, 12,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS IN FOR HEAVY CHECK LEVEL 2 CORROSION AND GOUGES FOUND ON RIGHT INBOARD SEAT TRACK CF3 IN 10 SPOTS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD SEAT TRACK CF3 IAW SRM 51-40-00.  THE AIRCRAFT REMAINS IN HEAVY CHECK CMH FOR COMPLETION.  FCS NOT AFFECTED.
